Articles (17)

2022

  1. Curvature invariants of slant submanifolds in S-space forms

    Indian Journal of Pure and Applied Mathematics, Vol. 53, Núm. 4, pp. 993-1005

  2. Can trans-S-manifolds be defined from the Gray-Hervella classification for almost Hermitian manifolds?

    Annali di Matematica Pura ed Applicata, Vol. 201, Núm. 6, pp. 2691-2706

2020

  1. A New Class of Slant Submanifolds in Generalized Sasakian Space Forms

    Mediterranean Journal of Mathematics, Vol. 17, Núm. 3

2018

  1. Semi-Riemannian Generalized Sasakian Space Forms

    Bulletin of the Malaysian Mathematical Sciences Society, Vol. 41, Núm. 1

  2. A new class of metric f-manifolds

    Carpathian Journal of Mathematics, Vol. 34, Núm. 2, pp. 123-134

2017

  1. Slant Submanifolds of Para-Hermitian Manifolds

    Mediterranean Journal of Mathematics, Vol. 14, Núm. 5

2015

  1. New examples of generalized sasakian-space-forms

    Rendiconti del Seminario Matematico, Vol. 73, Núm. 1-2, pp. 63-76

2013

  1. Slant submanifolds of lorentzian sasakian and para sasakian manifolds

    Taiwanese Journal of Mathematics, Vol. 17, Núm. 3, pp. 897-910

2012

  1. Riemannian submersions, δ-invariants, and optimal inequality

    Annals of Global Analysis and Geometry, Vol. 42, Núm. 3, pp. 317-331

2011

  1. Semi-invariant submanifolds of Lorentzian Sasakian manifolds

    Demonstratio Mathematica, Vol. 44, Núm. 2, pp. 391-406

  2. Generalized Sasakian Space Forms and Conformal Changes of the Metric

    Results in Mathematics, Vol. 59, Núm. 3-4, pp. 485-493

2010

  1. Some special types of developable ruled surface

    Hacettepe Journal of Mathematics and Statistics, Vol. 39, Núm. 3, pp. 319-325

2009

  1. Submanifolds of generalized sasakian space forms

    Taiwanese Journal of Mathematics, Vol. 13, Núm. 3, pp. 923-941

2008

  1. Structures on generalized Sasakian-space-forms

    Differential Geometry and its Application, Vol. 26, Núm. 6, pp. 656-666

2007

  1. B.-Y. Chen's inequality for submanifolds of generalized space forms

    Indian Journal of Pure and Applied Mathematics, Vol. 38, Núm. 3, pp. 185-201